# SDR SWIA202162251

- Difficulty date: September 19, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*DURING INSPECTION OF TC 57-650-140 DISCOVERED THAT THE RIGHT #1-3 SLAT TRACK CANISTER BRACKET IS CRACKED. (MARKED)   (C-CHECK RO 11/04/2021)   COMPLIED WITH THE REPAIR AT RH WING SLAT TRACK 1-3 CANNISTER REF-CRJ-900 REO 670-57-42-577 REV -- DATE 2016-12-02. / COMPLIED WITH THE TASK 51-900-1002-SKY
